MAUDE Adverse Event Report: GLAUKOS CORPORATION ISTENT TRABECULAR MICRO-BYPASS; INTRAOCULAR PRESSURE LOWERING IMPLANT

GLAUKOS CORPORATION ISTENT TRABECULAR MICRO-BYPASS; INTRAOCULAR PRESSURE LOWERING IMPLANT
Model Number GTS100L
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation.The investigation is in progress and findings will be provided in a supplemental report.The device history records were reviewed for this manufacturing lot and there were no non-conformities found to be related to the reported event.As part of the device history records review, the sterilization records for this lot were reviewed and this device lot passed sterility tests.A complaint history lot review was completed for this lot and there were no complaints found to be related to the reported event.Mfr# reference: (b)(4).
 
Event or Problem Description
It was reported that prior to patient contact, a foreign material was observed in the packaging of an unopened trabecular micro-bypass stent.There was no patient contact as the product was not used.A back-up stent was implanted successfully.
 
Additional Manufacturer Narrative
Evaluation of the returned device was completed.Visual inspection of the returned device found the tyvek lid unsealed and a foreign material was found between the tray and tyvek lid.In addition, the returned device was functionally tested and found to function as intended.No other non-conformances were found during inspection.Per manufacturing procedure, each device undergoes visual inspection prior to distribution.Based on the results of the investigation, it is possible that the contaminant was introduced in the surgical environment as the returned device was found unsealed.Mfr# reference: (b)(4).

Brand Name
ISTENT TRABECULAR MICRO-BYPASS
Common Device Name
INTRAOCULAR PRESSURE LOWERING IMPLANT
Manufacturer (Section D)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
MDR Report Key7891590
Report Number2032546-2018-00090
Device Sequence Number1837220
Product Code OGO
UDI-Device Identifier00853704002012
UDI-Public0100853704002012
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P080030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2018
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model NumberGTS100L
Device Catalogue NumberGTS100L
Device Lot Number115454
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2018
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 08/27/2018
Supplement Date Received by Manufacturer10/03/2018
Initial Report FDA Received Date09/19/2018
Supplement Report FDA Received Date10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005